# SDR FDEA202203081123

- Difficulty date: March 8, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: NPC6055508
- Part serial: 48801
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: R/H WING I/B FLAP LOWER SKIN STA APROX. XIFH 147 HAS EXISTING   ROUND REPAIR DOUBLER DIM. 4" DOT 20. REPAIRED PER SRM 57-00-00 FIGURE 205. REF. FEDEX  EA # 1-5750-T0368054 FOR COMPONENT   TRACKING.
